# SDR 9503389302

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

CLIMBING OUT OF PHL, THE NR 1 ENGINE N1 WAS NEAR THE YELLOW ARC AND EPR WAS LOW.  AT APPROXIMATELY FL300, A COMPRESSOR STALL AND VIBRATION OCCURRED IN THE NR 1 ENGINE.  THE ENGINE WAS SHUT DOWN.  THE FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  THE ENGINE WAS REPLACED, RUN-UP, AND CHECKED OK.  THE AIRCRAFT RETURNED TO SERVICE.
